Blowup for fractional NLS

Boulenger, Thomas and Himmelsbach, Dominik and Lenzmann, Enno. (2016) Blowup for fractional NLS. Journal of Functional Analysis, 271 (9). pp. 2569-2603.

Full text not available from this repository.

Official URL: http://edoc.unibas.ch/53285/

Downloads: Statistics Overview


We consider fractional NLS with focusing power-type nonlinearity
where 1/2<s<11/2<s<1 and 0<σ<∞0<σ<∞ for s⩾N/2s⩾N/2 and 0<σ⩽2s/(N−2s)0<σ⩽2s/(N−2s) for s<N/2s<N/2. We prove a general criterion for blowup of radial solutions in RNRN with N⩾2N⩾2 for L2L2-supercritical and L2L2-critical powers σ⩾2s/Nσ⩾2s/N. In addition, we study the case of fractional NLS posed on a bounded star-shaped domain Ω⊂RNΩ⊂RN in any dimension N⩾1N⩾1 and subject to exterior Dirichlet conditions. In this setting, we prove a general blowup result without imposing any symmetry assumption on u(t,x)u(t,x).
For the blowup proof in RNRN, we derive a localized virial estimate for fractional NLS in RNRN, which uses Balakrishnan's formula for the fractional Laplacian (−Δ)s(−Δ)s from semigroup theory. In the setting of bounded domains, we use a Pohozaev-type estimate for the fractional Laplacian to prove blowup.
Faculties and Departments:05 Faculty of Science > Departement Mathematik und Informatik > Mathematik > Analysis (Lenzmann)
UniBasel Contributors:Lenzmann, Enno and Himmelsbach, Dominik
Item Type:Article, refereed
Article Subtype:Research Article
Note:Publication type according to Uni Basel Research Database: Journal article
Identification Number:
Last Modified:30 Oct 2017 09:10
Deposited On:30 Oct 2017 09:10

Repository Staff Only: item control page